# SDR UALA2011110706068

- Difficulty date: November 7, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 49,309 hours, 5,841 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Leaking
- Location: O2 System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW O2 LEAK.  FLIGHT DIVERTED.  O2 WAS SERVICED TO 1800 PSI IN SFO PRIOR TO ORIGINAL DEPARTURE, AT GATE CREW O2 READING 1280 PSI PER ORDMM.  REVIEW AMIS HISTORY PRIOR TO WORKING.  FOUND FILL PORT REGULATOR & FILL LINE CHECK VALVE LEAKING RESEATED AND CHECKED ALL FLIGHT DECK O2 MASK AND CONNECTIONS OKAY.  SERVICED O2 SYSTEM HELD FOR OVER 1HR WITH NO LOSS OF PRESSURE.
